# SDR IXXA20140603003

- Difficulty date: June 3, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 92,360 hours, 24,103 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T1623157
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE UPPER PANEL SUPPORT BEAM CORRODED ON UPPER FLANGE ALONG ENTIRE LENGTH AT WS 285.  R & R LT WING TE SUPPORT BEAM IAW SRM 51-40-02.
